I am 40 year old. Recently I tested my thyroid and the report shows T3 - 1.1, T4- 8.4 and TSH - 6.7. Please advise me which medicine is currently safe for me. My health problem includes fatigue and occasional depression. Also my lips are dry. Please help.
Welcome to icliniq.com.
Anti-TPO (anti-thyroid peroxidase), free T4 (free thyroxine) and TSH (thyroid stimulating hormone) should be repeated six weeks after the last test was done.Differential diagnosis:
1. Hypothyroidism due to medications
2. Hashimoto's thyroiditis (autoimmune disorder result in hypothyroidism).
3. Subclinical hypothyroidism.
You would be treated with thyroid hormone only if your anti-TPO antibodies are positive. Otherwise, I would not suggest treatment with any medications yet. Thyroid hormone if used inappropriately could be harmful to health.
Please share your detailed history such as constipation, excessive sleepiness, weight gain, feeling cold or very lethargic, any medication, etc., if any in the follow up.
Revert back with the detailed history and report to an endocrinologist online.---> https://www.icliniq.com/ask-a-doctor-online/endocrinologist
Query: Dear Doctor, After my tubal pregnancy my thyroids started acting low TSH 0.11 0.21 0.26 and low FT4 0.81 0.82 0.79 .076. But did not visit the doctor yet. Is it hyperactivity thyroid? Give me any advice. Read Full »
Query: Hello doctor, I am 28 years old. Experiencing intermittent palpitations from last three months. ECG, echo, TMT is normal. The lipid profile shows increased triglycerides in serum 189 mg/dl. Recently, I was diagnosed with subclinical hypothyroidism for which I am taking Levothyroxine from last one m... Read Full »
Query: Hi doctor, I am 30 years old. My weight is 60 kg and height is 5'10". Three months before, I was diagnosed with hypothyroidism. Also, I am suffering from joint pain, shivering and fever. For this condition doctor advised me to take Thyrox 50 mcg, Thyrox 100 mcg for 10 days and Thyrox 125 mcg for ne... Read Full »
Ask your health query to a doctor online?Ask an Endocrinologist Now